| Model Number |
GEM2754 |
| Medical Device Problem Codes |
Misconnection (1399); Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rings of two (2) 3.0 mm couplers failed to release completely from the jaws.Additionally, in one coupler, the pins failed to align, resulting in an anastomotic failure.This occurred during patient use.The issue was ultimately resolved by gently dislodging the rings from the jaws using a hemostat, allowing the procedure to be completed successfully.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.